Journal article icon

Journal article

Local multiplicity fluctuations in hadronic Z decay

Publication status:
Published

Actions


Access Document


Authors


Expand authors...
Journal:
PHYSICS LETTERS B
Volume:
429
Issue:
3-4
Pages:
375-386
Publication date:
1998-06-18
DOI:
ISSN:
0370-2693
URN:
uuid:71e862d0-83b8-42fa-bd9f-8f0e510eac38
Source identifiers:
28553
Local pid:
pubs:28553

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP